# SDR AALA201705259003

- Difficulty date: May 8, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 20,360 hours, 7,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTNER STUDS FOR RIGHT FORWARD ENTRY DOOR THRESHOLD PLATE AT GIRT BAR ATTACH POINT.  REPAIRED THE THRESHOLD IAW SRM 53-11-14-283-005.
